# SDR 2011FA0000552

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: General aviation
- Aircraft: N68ER
- Make and model: Emb EMB-500
- Aircraft serial: 5000011
- Aircraft time: 453 hours, 271 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: 100442107
- Part serial: 813313
- Condition: Misrepaired
- Location: Zone 100
- Part time: 200 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLATION OF AN OVERHAULED DUAL STATIC PORT IT WAS NOTED THAT 1 OF THE AN FITTINGS THAT CONNECTS TO 1 OF THE STATIC LINES WAS DAMAGED ON THE SEATING SURFACE. A BENCH LEAK CHECK WAS PERFORMED AND THE LEAK RATE WAS BEYOND LIMITS. MFG SUPPLIED INSTALLATION DATA TO INSTALL A NEW FITTING, A SECOND LEAK CHECK WAS PERFORMED AND NO LEAKS WERE DETECTED. ON 4 OTHER OCCASIONS STARTING ON 2/26/2011 WE HAVE HAD SIMILAR ISSUES WITH DUAL STATIC PORTS, PN 100442-105, SN 807475 AND 804159, 100442-106, SN 807584, AND 100442-107, SN 835466, ALL OVERHAULED OR REPAIRED BY O/H FACILITY THAT HAVE LEAKED PRIOR TO INSTALLATION. IN MOST CASES THE CONNECTING AN FITTINGS WERE VISIBLY DAMAGED. ALL HAD 8130S ATTACHED.
